Translator Disclaimer
2010 Unicity of Entire Functions and a Related Problem
Qi Han, Jingbo Liu
Commun. Math. Anal. 9(2): 42-50 (2010).

Abstract

This paper concerns the unicity of entire functions and the growth estimate of entire solutions to certain complex linear non-homogenous differential equations.

Citation

Download Citation

Qi Han. Jingbo Liu. "Unicity of Entire Functions and a Related Problem." Commun. Math. Anal. 9 (2) 42 - 50, 2010.

Information

Published: 2010
First available in Project Euclid: 3 June 2010

zbMATH: 1195.30040
MathSciNet: MR2737753

Subjects:
Primary: 30D20
Secondary: 30D35, 34M05

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.9 • No. 2 • 2010
Back to Top